# SDR TRAX200800052

- Difficulty date: December 31, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,178 hours, 12,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E-HYD LINE CHAFING ON WIRE BUNDLE AT WING STA 50 "FLAGGED".    E/C PERFORMED IAW NTM CRACK CONFIRMED IN X AXIS, END OF CRACK MARKED.  NO CRACK FOUND IN Y AXIS.
